# SDR MWEA030046

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 41,281 hours, 41,313 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 97112167
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER PRIMARY FLIGHT DISPLAY AND NAVAGATION DISPLAY LOST POWER.  --  REMOVED AND REPLACED #2 SYMBOL GENERATOR.
